skip to main content
Language:
Search Limited to: Search Limited to: Resource type Show Results with: Show Results with: Index

Drug Reaction, Eosinophilia and Systemic Symptoms (DRESS) syndrome secondary to allopurinol with early lymphadenopathy and symptom relapse

Turney, Rhiannon ; Skittrall, Jordan Peter ; Donovan, Joseph ; Agranoff, Daniel

BMJ Case Reports, Oct 5, 2015, Vol.2015 [Peer Reviewed Journal]

Full text available

View all versions
Citations Cited by
  • Title:
    Drug Reaction, Eosinophilia and Systemic Symptoms (DRESS) syndrome secondary to allopurinol with early lymphadenopathy and symptom relapse
  • Author: Turney, Rhiannon ; Skittrall, Jordan Peter ; Donovan, Joseph ; Agranoff, Daniel
  • Description: Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare condition with a mortality rate of up to 10%. Herein, we describe a case of DRESS syndrome secondary to allopurinol and which may have been precipitated by amoxicillin, the diagnostic challenge it represented and the successful treatment of the condition with corticosteroids.
  • Is Part Of: BMJ Case Reports, Oct 5, 2015, Vol.2015
  • Identifier: E-ISSN: 1757790X ; DOI: 10.1136/bcr-2015-211222
  • Language: English
  • Source: © ProQuest LLC All rights reserved
    Medical Database
    Health & Medical Collection (Alumni edition)
    Medical Database (Alumni edition)
    Nursing & Allied Health Database (Alumni edition)
    Health & Medical Collection
    Nursing & Allied Health Database
    ProQuest Nursing & Allied Health Source
    ProQuest Central
    ProQuest Hospital Collection
    Hospital Premium Collection (Alumni edition)
    ProQuest Health & Medical Complete
    ProQuest Medical Library
    ProQuest Central (new)
    Health Research Premium Collection
    Health Research Premium Collection (Alumni edition)
    ProQuest Central China
    ProQuest One Academic

Searching Remote Databases, Please Wait